Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComputing differential equations for integrals associated to smooth Fano polytope.
Author(s) Hiromasa Nakayama, Nobuki Takayama
TypeArticle in Journal
AbstractWe give an approximation algorithm of computing holonomic systems of linear differential equations for definite integrals of rational functions with parameters. We show that this algorithm gives a correct answer in finite steps, but we have no general stopping condition. We apply the approximation method to find differential equations for integrals associated to smooth Fano polytopes. These are interesting in the study of K3 surfaces and the toric mirror symmetry. In this class of integrals, we can apply Stienstra’s rank formula to our algorithm, which gives a stopping condition of the approximation algorithm.
KeywordsGröbner Basis, D-modules, Integration algorithm, Period map, Calabi-Yau variety
ISSN0916-7005; 1868-937X/e
URL http://link.springer.com/article/10.1007%2Fs13160-013-0105-5
LanguageEnglish
JournalJapan J. Ind. Appl. Math.
Volume30
Number2
Pages307--319
PublisherSpringer Japan, Tokyo
Year2013
Edition0
Translation No
Refereed No
Webmaster